MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM LCP® PROXIMAL FEMUR HOOK PLATE 12 HOLES/313MM; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM LCP® PROXIMAL FEMUR HOOK PLATE 12 HOLES/313MM; PLATE, FIXATION, BONE
Model Number 242.125
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional narrative: patient identifier, date of birth, and weight not available for reporting.Date of device breakage is not known.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported patient was originally implanted with the 4.5mm locking compression plate (lcp) proximal femur hook plate on (b)(6) 2018.Although patient was instructed ¿no weight bearing¿, patient did walk with weight bearing and the plate broke.Patient was returned to surgery on (b)(6) 2018 where surgeon removed the broken plate without difficulty.Patient was revised to another plate.Surgery was completed successfully with no additional medical intervention required.Patient reported as stable following surgery.This report is for one (1) 4.5mm lcp proximal femur hook plate.(b)(4).
 
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.A device history record (dhr) review was performed for part number: 242.125, lot number: h465519, part mfg date: 09-oct-2017, part exp.Date: n/a, manufacturing location: (b)(6): no non-conformance reports (ncrs) were generated during production.A review of the device history record revealed no complaint related anomalies.The device history record shows this lot of 4.5mm proximal femur plates was processed through the normal manufacturing and inspection operations with no non-conformance noted.This lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.The review of the raw material device history record revealed this lot met all specifications with no non-conformance noted.This raw material lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
4.5MM LCP® PROXIMAL FEMUR HOOK PLATE 12 HOLES/313MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7346572
Report Number2939274-2018-51097
Device Sequence Number19180787
Product Code HRS
UDI-Device Identifier10886982168160
UDI-Public(01)10886982168160(10)H465519
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K032032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number242.125
Device Catalogue Number242.125
Device Lot NumberH465519
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/19/2018
Supplement Date Received by Manufacturer04/20/2018
04/20/2018
Initial Report FDA Received Date03/16/2018
Supplement Report FDA Received Date04/20/2018
04/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR